Alert archive / Iowa / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 8, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 30, 2005, 2:05 PM CST for Benton County, Iowa County, Iowa. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2005, 2:05 PM CST (20:05 UTC)
- Expired
- Mar 30, 2005, 3:04 PM CST
- In force
- 59 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
Counties Benton County, IA, Iowa County, IA
The radar
The Quad Cities radar (KDVN), 131 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 11:05 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 302006
SVRDVN
IAC011-095-302100-
/O.NEW.KDVN.SV.W.0008.050330T2005Z-050330T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
205 PM CST WED MAR 30 2005
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENTON COUNTY IN EAST CENTRAL IOWA
THIS INCLUDES THE CITY OF VINTON
IOWA COUNTY IN EAST CENTRAL IOWA
THIS INCLUDES THE CITY OF MARENGO
* UNTIL 300 PM CST
* AT 202 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF BELLE
PLAINE TO 17 MILES WEST OF MILLERSBURG...OR ALONG A LINE EXTENDING
FROM 6 MILES EAST OF TAMA TO MONTEZUMA...AND MOVING NORTHEAST AT 45
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PARNELL BY 215 PM CST
WILLIAMSBURG BY 220 PM CST
LADORA AND CONROY BY 225 PM CST
MARENGO BY 230 PM CST
LUZERNE AND BELLE PLAINE BY 235 PM CST
BLAIRSTOWN BY 240 PM CST
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 207 AND 224.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 42 AND 45.
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
A TORNADO WATCH IS IN EFFECT UNTIL 4 PM CST. SEVERE THUNDERSTORMS
CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING.
LAT...LON 4177 9231 4154 9225 4156 9194 4180 9191
4227 9187 4227 9230
$$
SHEETS3 follow-up statements
000
WWUS53 KDVN 302030
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
228 PM CST WED MAR 30 2005
IAC011-095-302100-
/O.CON.KDVN.SV.W.0008.000000T0000Z-050330T2100Z/
BENTON IA-IOWA IA-
228 PM CST WED MAR 30 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 PM CST FOR IOWA
AND BENTON COUNTIES...
AT 224 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LUZERNE...OR ABOUT 12 MILES NORTHWEST OF
MARENGO...MOVING NORTHEAST AT 45 MPH. AT 225 PM...STORM SPOTTERS
REPORTED PEA SIZE HAIL COVERING THE GROUND IN LUZERNE.
THE SEVERE THUNDERSTORM WILL BE NEAR...
KEYSTONE BY 235 PM CST
VAN HORNE BY 240 PM CST
VINTON BY 250 PM CST
URBANA BY 300 PM CST
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST THIS AFTERNOON
FOR EASTERN IOWA.
LAT...LON 4177 9231 4154 9225 4156 9194 4180 9191
4227 9187 4227 9230
$$
SHEETS000
WWUS53 KDVN 302105
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
252 PM CST WED MAR 30 2005
IAC011-095-302100-
/O.CON.KDVN.SV.W.0008.000000T0000Z-050330T2100Z/
BENTON IA-IOWA IA-
252 PM CST WED MAR 30 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 300 PM CST FOR IOWA
AND BENTON COUNTIES...
AT 250 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MOUNT AUBURN TO 6 MILES
NORTHEAST OF NEWHALL TO SOUTH AMANA. THE STORMS WERE MOVING
NORTHEAST AROUND 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WATKINS...VINTON MEMORIAL AIRPORT...VINTON AND NEWHALL BY 300
PM CST
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST THIS AFTERNOON.
LAT...LON 4177 9231 4154 9225 4156 9194 4180 9191
4227 9187 4227 9230
$$
SHEETS000
WWUS53 KDVN 302104
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
301 PM CST WED MAR 30 2005
IAC011-095-302111-
/O.EXP.KDVN.SV.W.0008.000000T0000Z-050330T2100Z/
BENTON IA-IOWA IA-
301 PM CST WED MAR 30 2005
...THE SEVERE THUNDERSTORM WARNING FOR IOWA AND BENTON COUNTIES
EXPIRED AT 300 PM CST...
THE LINE OF THUNDERSTORMS THAT MOVED ACROSS NORTHERN IOWA AND BENTON
COUNTIES HAD WEAKENED. STORMS WILL STILL BE CAPABLE OF PRODUCING
BRIEF HEAVY RAIN AND PEA SIZE HAIL AS THE MOVES INTO LINN COUNTY
BETWEEN 3 AND 330 PM. THE SEVERE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST THIS AFTERNOON.
LAT...LON 4177 9231 4154 9225 4156 9194 4180 9191
4227 9187 4227 9230
$$
SHEETSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 4:05 AM CST, 10 hours earlier.
Area forecast discussion, Mar 30, 4:05 AM CST, 10 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 405 AM CST WED MAR 30 2005 .SYNOPSIS... STRONG CLOSED SURFACE AND UPPER LOW SE NE MOVING NORTHEAST AT 15 MPH. IMPRESSIVE DRY SLOT IMPINGING INTO SW IOWA ALOFT WITH 55+ DEWPOINTS AT SURFACE NOW AHEAD OF SURFACE LOW. CONVECTION BECOMING MORE VIGOROUS NEAR/AROUND LOW PAST 3+ HOURS. NOWCAST TOOLS AND THERMODYNAMIC PARAMETERS SUPPORT CONVECTION TODAY WITH SEVERE RISK FOR MAINLY LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. && .SHORT TERM...(TODAY AND TONIGHT) APPEARS SET UP FOR FIRST SEVERE EVENT OF SPRING. MODELS HAVE SLOWED AS SUGGESTED YESTERDAY/S DISCUSSION AND REVIEW OF PROGGED DATA AND ADJUSTED FOR NOWCAST TOOLS SUPPORT CONVECTION DEVELOPING AHEAD OF UPPER VORT MAX IN SW/SC IA BY LATE AM IN FORM A TIGHT COMMA ORIENTATION SQUALL LINE WITH EMBEDDED LTSC TO SLIDE EAST ALONG OR SOUTH OF I-80. SHOULD ARRIVE ACROSS EAST IOWA BETWEEN 12 AND 5 PM AND WESTERN ILLINOIS 4 TO 8 PM. IF REACH LOWER 70S (72/73) WITH LOWER 50 DEWPOINTS (51-53) LOCAL CALCULATIONS SUPPORT FAVORABLE HAIL IN STRONGEST STORMS WITH MAX HAIL SIZES OF QUARTER (1.25 DIAMETER) TO SLIGHTLY LARGER THAN GOLF BALLS (2.1 DIAMETER). ALSO LOW LEVEL UNIDIRECTIONAL WINDS TO SUPPORT MOMENTUM TRANSFER IF HEATS INTO 70S FOR 50 TO 70+ MPH WINDS. SO...ALL INDICATIONS DO SUPPORT A SIGNIFICANT TO POTENTIALLY WIDESPREAD CONVECTIVE EVENT OF LOW TO MID INTENSITY SEVERE WEATHER. ISOLATED TORNADOES ARE POSSIBLE...BUT SUB-CLOUD LAYER IS NOT SUPPORTIVE WITH POOR SHEAR PROFILES NEAR GROUND...MARGINAL MOISTURE LIMITING TORNADOES TO SPIN-UP SHORT TERM VARIETY ALONG SQUALL LINE. MISSOURI (I-70) APPEARS COULD HAVE HIGHER RISK OF TORNADOES. MAX TEMPS TODAY WENT ON HIGH SIDE AS LOOKS LIKE DRY SLOT WILL ALLOW SEVERAL HOURS OF HEATING. FINAL WORD...IF DRY SLOT ALLOWS FOR MORE SFC HEATING... ALLOWING FOR 75+ SFC TEMPS AND DEWPOINTS OF 55+ WHICH CAN HAPPEN... THEN COULD SEE ISOLATED VERY DAMAGING WINDS OF 80+ MPH. WILL PASS THIS CONCERN TO DAY FOLKS TO MONITOR. WILL WORD HWO THOUGH FOR WINDS UP TO 70 MPH AND UP TO GOLF-BALL HAIL WITH GREATEST RISK ALONG AND SOUTH OF HIGHWAY 30. HAVE ALSO ADDED SEVERE WORDING TO ZONES. SO... ALL IN ALL...SPC MODERATE RISK SEEMS REASONABLE ATTM. FINALLY...SOUTH WINDS OF 20 TO 30 MPH TODAY FOR ANOTHER WINDY DAY. TONIGHT...SOME WRAPAROUND MOISTURE SW SECTIONS AND POSSIBLE DEPARTING STORMS FAR EAST TIL 8 PM. CHANCE POPS ALL BUT FAR SOUTH WHERE DRY SLOT ONLY SLIGHT CHANCE. RAISED TEMPS WITH COLD AIR TO REACH ONLY FAR NW SECTIONS BEFORE MORNING. ..NICHOLS.. && .LONGER TERM...(THURSDAY THROUGH NEXT TUESDAY) AS BOTH UPPER AND SFC LOWS PROGRESS NORTH ACRS THE U.P. OF MI ON THU...WILL HAVE TO MENTION SOME LINGERING LIGHT WRAP AROUND RAIN IN THE MORNING...AND BREEZY CONDITIONS APPEAR TO BE ON TAP AS CYCLONIC GRADIENT SOUTH OF LOW INDUCES WEST-NORTHWEST WINDS GUSTING UP TO 30 MPH. SOME SUBSIDENCE AND DRYING SHOULD BRING ABOUT SOME BREAKS/CLEARING IN THE AFTERNOON ESPECIALLY ACRS THE WESTERN CWA ON THU...BUT FOR THE MOST PART THE DAY SHOULD BE CHARACTERIZED AS MOSTLY CLOUD AND COOLER WITH TEMPS STRUGGLING TO GET INTO THE 50S. AS THE INITIAL UPPER LOW CONTINUES TO SHIFT NORTHEAST ACRS THE GRT LKS ON THU...SECONDARY SLUG OF ENERGY WILL LOOK TO ORGANIZE ITSELF IN LINGERING TROUGH BASE ACRS THE TX PANHANDLE REGION. AS IT DOES(WITH MOST MODELS IN AGREEMENT OF EJECTING THIS WAVE FAR ENOUGH TO THE SOUTH TO KEEP ITS ASSOCIATED PRECIP SHIELD SOUTH OF THE CWA)...NORTHERN STREAM VORT ENERGY WILL DROP OUT OF WESTERN CANADA AND INTO NORTHERN TROUGH AXIS. MODELS REASONABLY SIMILAR IN SHEARING THIS FEATURE DOWN ACRS EAST IA AND WEST CENTRAL IL LATE THU NIGHT AND INTO FRI MORNING. SOME FORCING INDICATED THERE BY THE MODELS...BUT FEEL PRECIP CHANCE IFFY AND SMALLER-SCALE ENOUGH TO OMIT CHC POPS FOR NOW FOR LATE THU NIGHT. MAY BE BETTER SHOT FOR SOME SCATTERED PRECIP ON FRI(ESPECIALLY ACRS THE EAST HALF)...AS PHASING PROCESS SETS UP L/W TROUGH ACRS THE WESTERN GRT LKS. WITH POTENTIAL VORT COMPLEXES/UPPER LOW(S) ROTATING DOWN ALONG AND JUST EAST OF THE CWA COMBINING WITH MODEL FCST UNSTABLE SOUNDINGS IN THE LOW TO MID LEVELS...WILL ADD CHC POPS FOR INSTABILITY SHOWERS FRI AFTERNOON ACRS MAINLY THE EASTERN HALF OF THE CWA FOR NOW. WITH EXPECTED INCREASED CLOUD COVER IN THESE CU FACTORY CONDITIONS AND CAA DOWN INTO TROUGH AXIS AND ACRS THE LOCAL AREA...TEMPS MAY HAVE TROUBLE BREACHING THE 50 DEGREE MARK ON FRI. UPPER AND SFC RIDGING ON SAT WILL MAKE FOR A FAIR WX DAY WITH SOME TEMP MODERATION...AND AMPLIFYING RIDGING WITH INCREASED RETURN FLOW WILL MEAN A RETURN TO THE 60S ON SUNDAY. AS ACTIVE SYNOPTIC SCALE FLOW PATTERN USHERS IN ANOTHER L/W TROUGH ACRS THE WEST...RESULTANT SPRAWLING SOUTHWEST UPPER FLOW ACRS THE ROCKIES AND PLAINS SHOULD INDUCE LEE SIDE CYCLOGENESIS ON MONDAY. MEDIUM MODELS VARY ON PLACEMENT OF ASSOCIATED WEST-TO-EAST ORIENTED WARM FRONTAL BOUNDARY...WITH THE GFS AND ECMWF LIFTING THE FRONT UP NORTH OF THE CWA ON MONDAY FOR POTENTIAL 70 DEGREE TEMPS...WHILE THE UKMET MAINTAINS BOUNDARY WELL TO THE SOUTH FOR HIGHS ONLY IN 50S AND 60S. WILL MAKE ONLY MINOR ADJUSTMENTS TO THE ONGOING FORECAST...WHICH WILL CONTINUE TO MAKE FOR A LARGE TEMP SPREAD FROM THE NORTHEAST TO THE SOUTH ON MONDAY. THUS FOR NOW WILL ADVERTISE THE BOUNDARY BISECTING THE CWA SOMEWHERE. EXTRAPOLATING UPSTREAM WAVE EJECTION OUT OF THE PLAINS(AND PROBABLE SLOW DOWN WITH ADDITIONAL MODEL RUNS) ...WILL KEEP SHOWER AND THUNDERSTORM THREAT FOR TUE AND INTO TUE NIGHT. ..12.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && NICHOLS/12
Hazardous weather outlook, Mar 30, 5:15 AM CST, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 515 AM CST WED MAR 30 2005 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-311100- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 515 AM CST WED MAR 30 2005 ...FIRST SIGNIFICANT SEVERE WEATHER EPISODE EXPECTED THIS AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST...EAST CENTRAL...AND SOUTHEAST IOWA...NORTHWEST...NORTH CENTRAL...AND WEST CENTRAL ILLINOIS...AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THIS AFTERNOON...A LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO EASTERN IOWA AND EXTREME NORTHEASTERN MISSOURI BY EARLY AFTERNOON AND PASS THROUGH WESTERN ILLINOIS BY EARLY EVENING. CONDITIONS WILL BE FAVORABLE WITH DRY, COLD AIR ALOFT FOR LARGE HAIL UP TO OR EVEN POSSIBLY LARGER THAN GOLF BALLS...OR 1.75 INCHES IN DIAMETER. ALSO... HIGH WINDS IN THE LOWER LEVELS OF THE ATMOSPHERE ARE EXPECTED TO BE TRANSPORTED TO THE SURFACE IN STORMS...PRODUCING AREAS OF STRONG TO DAMAGING SURFACE WINDS OF 50 TO 70 MPH IN THE MOST INTENSE STORMS. ISOLATED TORNADOES ARE ALSO POSSIBLE...BUT CURRENTLY THE LOWER LEVELS OF WINDS IN THE ATMOSPHERE ARE NOT FAVORABLE DUE TO THE LACK OF DIRECTIONAL CHANGE FOR A SIGNIFICANT TORNADO THREAT. ANY TORNADOES THAT DO OCCUR AT THIS TIME SHOULD BE OF SHORTER DURATION AND OF THE WEAKER VARIETY. THEREFORE...TORNADOES ARE CONSIDERED A SECONDARY THREAT. AREAS AT HIGHEST RISK FOR WIDESPREAD SEVERE WEATHER SHOULD BE ALONG AND SOUTH OF HIGHWAY 30 TO THE IOWA/MISSOURI BORDER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LATEST INDICATIONS SUGGEST THE NEXT CHANCE OF THUNDERSTORMS WILL BE ON NEXT TUESDAY. IT IS STILL TOO EARLY TO DETERMINE THE POTENTIAL STRENGTH OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER AND LOCAL OFFICIALS SHOULD BE PREPARED FOR LARGE HAIL BY AFTERNOON AND STRONG TO DAMAGING WINDS. SPOTTER ACTIVATION IS LIKELY INTO EARLY EVENING. PLEASE REPORT SIGNIFICANT SEVERE WEATHER AND DAMAGE TO THE NOAA/NWS FORECAST OFFICE IN THE QUAD CITIES. NICHOLS/12
In the hours before
Local storm report, Mar 30, 1:47 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
147 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL NEW WINDSOR 41.20N 90.45W
03/30/2005 0.25 INCH MERCER IL TRAINED SPOTTER
&&
DONNADLocal storm report, Mar 30, 1:50 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
150 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM TSTM WND GST AURORA 42.62N 91.73W
03/30/2005 40 MPH BUCHANAN IA EMERGENCY MNGR
PUBLIC REPORT OF WIND GUSTS OF 40-50 MPH
&&
DONNADLocal storm report, Mar 30, 1:51 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
151 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND GST 4 E WEST BRANCH 41.67N 91.27W
03/30/2005 65 MPH CEDAR IA TRAINED SPOTTER
&&
DONNADLocal storm report, Mar 30, 1:52 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
152 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL REYNOLDS 41.33N 90.67W
03/30/2005 0.25 INCH MERCER IL TRAINED SPOTTER
0152 PM TSTM WND GST REYNOLDS 41.33N 90.67W
03/30/2005 50 MPH MERCER IL TRAINED SPOTTER
WIND GUSTS OF 50-60 MPH
&&
DONNADLocal storm report, Mar 30, 1:58 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
158 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM FUNNEL CLOUD 5 W LYNN CENTER 41.30N 90.45W
03/30/2005 MERCER IL LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS A POSSIBLE FUNNEL AT ROUTE 150
AND ROUTE 81
&&
DONNADLocal storm report, Mar 30, 2:02 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
202 PM CST WED MAR 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM HAIL COAL VALLEY 41.45N 90.45W
03/30/2005 0.25 INCH ROCK ISLAND IL AMATEUR RADIO
REPORTED NEAR THE QUAD CITY AIRPORT
&&
DONNADThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 11:41 AM CST | Severe Thunderstorm Warning | DVN | Dubuque, Jackson | 49 min |
| Mar 30, 12:38 PM CST | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Keokuk | 52 min |
| Mar 30, 12:59 PM CST | Severe Thunderstorm Warning | DVN | Cedar, Muscatine | 55 min |
| Mar 30, 1:20 PM CST | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jones | 25 min |
| Mar 30, 1:45 PM CST | Severe Thunderstorm Warning | DVN | Scott | 30 min |
| Mar 30, 1:50 PM CST | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones | 43 min |
| Mar 30, 2:15 PM CST | Severe Thunderstorm Warning | DVN | Clinton, Scott | 45 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.